# SDR 9904413202

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED L/G LGCIU 1 FAULT AND LGCIU 2 FAULT.  ON APPROACH PERFORMED GRAVITY EXTENSION OF LANDING GEAR PER COM PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE NOSE LANDING GEAR STRUT EXTENSION TARGET CLEARANCES 24GA AND 25GA.  LANDING GEAR FUNCTIONAL CHECKS NORMAL.
